# SDR YENA2022061700617

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 52,630 hours, 18,275 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0654475
- Condition: Failed
- Location: 11hl
- Part time: 60,976 hours, 21,186 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2320, SLC-FLL. (AIRCRAFT DECLARED AN EMERGENCY PERFORMED AND AIR TURN BACK TO SLC) 'CAB PRESS SYSTEM #1 FAULT CLIMBING OUT OF SALT LAKE CITY FLIGHT LEVEL 190 CHECKLIST/ECAM COMPLETED. (AUTOMATIC CABIN PRESSURE CONTROL SYSTEM- CPC1); REMOVED AND REPLACED CPC 1 REF A320 AMM 21-21-34. OPS CHECK GOOD. THIS CLEARS MDDR. MX-4 UPDATED, PLACARD REMOVED AND MAINT PROCEDURES REVERSED.'
